MathSciNet Relay Station
MathSciNet bibliographic data
MR261568 (41 #6181) 54.60
Keesling, James Edgar Open mappings and closed subsets of the domain in general metric spaces. Proc. Amer. Math. Soc. 20 1969 238–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement